# SDR DALA2015022701868

- Difficulty date: February 26, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK LOCATED ON Y-1292 BETWEEN FRAME 41 TO FRAME 47 WITH MEASURES D=0.032", W=0.360", L=4.135" AND FOUND OUT OF LIMITS IAW AMDS 2500-2031 ON PASSENGER CABIN, THIS SEAT TRACK MUST BE REPLACED.  REPLACED SEAT TRACK LOCATED ON Y-1292 BETWEEN FRAME 41 TO FRAME 47 IAW SRM 51-72-11.
